Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Unprotected sex, ejaculation in vagina, brown blood. On depo birth control injection. Pregnancy?

Hi I m 19 years old my me and my boyfriend have unprotected sex all the time, but my my boyfriend always pulls out before he nuts , but last week he didn t and the every next day it was like I started my period but the blood is brown and I m confused because I ve been on brith control for about 3 months now. And I haven t had a period since I took the depo shot. I don t knob what it means am I pregnant? Please help thanks
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
OBGYN 's  Response
Mar 2016

hiiii,
Welcome to HCM.
You have on birth control for 3 months and you have unprotected sex last time. Now presents with light brown bleeding or discharge.
You have not get period for last 3 months after using DEPOT. So first of all,you do a home pregnancy test for urine hCG to rule out abortion bleeding or early implantation bleeding or abnormal spotting.
If urine test is negative,then have to rule out other underlying pathology for OLIGOMENORRHOEA.
Certain cause is there like thyroid disorder,PCOD,heavy weight,stress,psychological upset,eating disorder or hormonal imbalance.
DEPOT inj has several side effect like delayed period,abnormal breakthrough bleeding or temporary infertility. So you have to concern about that.
You may consult with your doctor regarding this.
Be well.
Answered: Tue, 28 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor